Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Is Tiredness An Ars Symptom

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Tiredness NO Energy

Hi I am 60 this year and have Now been on ATRIPLA for one year and they are doing their Job with regards to CD Count etc.However before I started on Meds I felt very Fit and activeand Nowdays find everything an effort, NO energy or Strenthand a if I...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I assume you have no evidence for severe anemia, hormone deficiencies, depression, muscle problems?? If not then a consideration for a switch to an alternative agent (such as raltegravir or a boosted PI based regimen instead of efavirenz based)... Read more »

Laziness and tiredness

Hi,I wanted to know what is the difference between being tired and just being lazy.Does laziness... Read more »

HIV anemia tiredness vs. exhaustion

Hello,Could you tell me the difference between HIV anemia tiredness and HIV anemia... Read more »
Articles
AIDSinfo

An Overview of Ziagen (Abacavir)

...it and tell a doctor right away if they have a skin rash or any two or more of the following symptoms: sudden fever; severe tiredness or achiness; diarrhea, nausea, vomiting, or stomach pain; sore throat, shortness of breath, or cough; or a... Read more »
AIDSinfo

An Overview of Epzicom (Abacavir/3TC, Kivexa)

...stop taking this medicine and tell a doctor right away if any of the following symptoms occur: sudden fever, skin rash, severe tiredness or achiness, diarrhea, nausea,vomiting, stomach pain, sore throat, shortness of breath, cough, or a general... Read more »
AIDSinfo

An Overview of Trizivir (AZT/3TC/Abacavir)

...this medicine should stop taking it and tell a doctor right away if any of the following occur: sudden fever, skin rash, severe tiredness or achiness, diarrhea, nausea, vomiting, stomach pain, sore throat, shortness of breath, cough, or general... Read more »
AIDSinfo

An Overview of Viramune (Nevirapine)

...disappear with continued use of the medicine. Less serious side effects of this medicine include stomach pain, nausea, diarrhea, tiredness, and headache. Individuals should tell a doctor if these side effects continue or are bothersome. Drug... Read more »
Connect With Others

Is tiredness a symptom?

Posted by James1941, 5 Replies
...March or April 2005 (I think) regular monitoring, still no medication, readings holding steady. What I want to know is whether tiredness is a symptom of HIV. For example, my home is fairly small but more than adequate for my needs, it takes... Read more »

Is tiredness a symptom - thanks

Posted by James1941, 1 Reply
Thanks to all who replied - next quarterly visit to the doctor and I will definitely bring it up with him. I don't think its depression, I believe that there is good news and bad news in most events and I prefer to concentrate on the good news. ... Read more »

symptoms

Posted by Anonymous, 3 Replies
...Straight after it, days i had the flu/viral infection, and all the probelms that go along with viral infections-muscle aches,tiredness. But these symptoms are also the same for the Acute HIV infection which i am scared that i have got. I went to... Read more »

10 months symptoms ... but negative

Posted by David75, 4 Replies
...by my dentist) Bleeding gums Itchyness stiffness of hands burning/cold hands/feet electroshocks folliculitis yellowing skin TIREDNESS very sensitive skin ( skin turns VERY RED when under pressure) blue veins very visible diarrhea ( 10 months non... Read more »